EconPapers    
Economics at your fingertips  
 

On linear transformations of intersections

Alexey Kushnir () and Shuo Liu

No 255, ECON - Working Papers from Department of Economics - University of Zurich

Abstract: For any linear transformation and two convex closed sets, we provide necessary and sufficient conditions for when the transformation of the intersection of the sets coincides with the intersection of their images. We also identify analogous conditions for non-convex sets, general transformations, and multiple sets. We demonstrate the usefulness of our results via an application to the economics literature of mechanism design.

Keywords: Linear transformation; convex closed set; intersection; directional convexity; mechanism design; dominant-strategy implementation; Bayesian implementation (search for similar items in EconPapers)
JEL-codes: D82 (search for similar items in EconPapers)
Date: 2017-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.zora.uzh.ch/id/eprint/137636/1/econwp255.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zur:econwp:255

Access Statistics for this paper

More papers in ECON - Working Papers from Department of Economics - University of Zurich Contact information at EDIRC.
Bibliographic data for series maintained by Severin Oswald ().

 
Page updated 2025-04-02
Handle: RePEc:zur:econwp:255